# SDR GUUA94732051010A

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 28,621 hours, 34,938 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Board
- Part number: 1123640215
- Part serial: 554B95
- Condition: Damaged
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, GEAR WARNING LIGHT ILLUMINATED WITH AURAL WARNING AT 96.3 N1 AND 94.8 N1. UNABLE TO SILENCE GEAR WARNING HORN.  REPLACED PCB A119, OPS CHECK GOOD.
